# SDR ASAA2016092018120

- Difficulty date: September 20, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 39,430 hours, 11,621 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER SHUTTING DOWN NR 2 ENGINE, EGT INSTRUMENT HAD A RED RECTANGLE SHOW UP. 27K POWER TAKEOFF OUT OF SAN DIEGO. NEITHER PILOT NOTICED ANY EGT EXCEEDANCE.  ACFT GROUNDED.  ALL EGT CONNECTIONS CLEANED AND ACCOMPLISHED RETENTION CHECK AND RESISTANCE CHECKS. FOUND T49.5S1 SHORTED TO GROUND ALL OTHERS CHECK GOOD. REPLACED T49.5S1 WITH NEW ONE. RECONNECTED ALL EGT CONNECTORS. ACCOMPLISHED EEC TEST NO EEC TEST FAULTS, REF B737-800 FIM 77-21 TASK 803, AMM 77-21-01-400-801, AMM 77-00-00-800-811, AMM 77-21-00-140-801, AMM 70-70-01-200-801.
